Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Non-Gaussian upper estimates for heat kernels on spaces of homogeneous type


Authors: Dachun Yang and Yuan Zhou
Journal: Proc. Amer. Math. Soc. 136 (2008), 2155-2163
MSC (2000): Primary 47D60; Secondary 58J35
Published electronically: January 3, 2008
MathSciNet review: 2383521
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The authors extend non-Gaussian upper estimates on the positive real axis to a certain sector of $ \mathbb{C}$ including the positive real axis for heat kernels on spaces of homogeneous type, which are known to be holomorphic in that sector.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47D60, 58J35

Retrieve articles in all journals with MSC (2000): 47D60, 58J35


Additional Information

Dachun Yang
Affiliation: School of Mathematical Sciences, Beijing Normal University, Laboratory of Mathematics and Complex Systems, Ministry of Education, Beijing 100875, People’s Republic of China
Email: dcyang@bnu.edu.cn

Yuan Zhou
Affiliation: School of Mathematical Sciences, Beijing Normal University, Laboratory of Mathematics and Complex Systems, Ministry of Education, Beijing 100875, People’s Republic of China
Email: yuanzhou@mail.bnu.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09336-2
PII: S 0002-9939(08)09336-2
Keywords: Heat kernel, semigroup, time derivative, non-Gaussian upper estimate, space of homogeneous type
Received by editor(s): April 20, 2007
Published electronically: January 3, 2008
Additional Notes: The first author was supported by the National Science Foundation for Distinguished Young Scholars (No. 10425106) and NCET (No. 04-0142) of the Ministry of Education of China.
Communicated by: Hart F. Smith
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.